American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] A. N. Carvalho, J. A. Langa and J. C. Robinson. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2012) 2357-2373.
Abstract, references, and article information
View Article: PDF

[2] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information
View Article: PDF

[3] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information
View Article: PDF

[4] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information
View Article: PDF

[5] S. Prashanth. Exact multiplicity result for the perturbed scalar curvature problem in $\mathbb{R}^N $ $(N \geq 3)$. Proc. Amer. Math. Soc. 135 (2007) 201-209. MR 2280188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Manuel Delgado and Antonio Suárez. On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proc. Amer. Math. Soc. 132 (2004) 1721-1728. MR 2051133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. E. Beardmore and R. Laister. Sequential and continuum bifurcations in degenerate elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 165-174. MR 2021259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Manuel del Pino, Jorge García-Melián and Monica Musso. Local bifurcation from the second eigenvalue of the Laplacian in a square. Proc. Amer. Math. Soc. 131 (2003) 3499-3505. MR 1991761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Bryan P. Rynne. Oscillating global continua of positive solutions of semilinear elliptic problems. Proc. Amer. Math. Soc. 128 (2000) 229-236. MR 1641097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ismael Ali, Alfonso Castro and R. Shivaji. Uniqueness and stability of nonnegative solutions for semipositone problems in a ball . Proc. Amer. Math. Soc. 117 (1993) 775-782. MR 1116249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Song-Sun Lin. Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains . Proc. Amer. Math. Soc. 117 (1993) 803-811. MR 1116265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Timothy J. Healey and Hansjörg Kielhöfer. Positivity of global branches of fully nonlinear elliptic boundary value problems . Proc. Amer. Math. Soc. 115 (1992) 1031-1036. MR 1091182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shair Ahmad. Multiple nontrivial solutions of resonant and nonresonant asymptotically linear problems . Proc. Amer. Math. Soc. 96 (1986) 405-409. MR 822429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1